# SDR ASOA06255

- Difficulty date: March 2, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: Fuselage
- Component: Avionicsbay Doo
- Component part number: 601R310501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE MAIN AVIONICS BAY DOOR HANDLE WAS FOUND TO BE CRACKED.  MAINTENANCE WILL REMOVE AND REPLACE THE MAIN AVIONICS BAY DOOR HANDLE IAW SRM.  (K)
